bad day

lorah39
By lorah39 Latest Reply 2011-05-28 10:56:30 -0500
Started 2011-05-25 22:03:40 -0500

got home from the doctor yesterday. well my a1c was 11 the doc visit before that it was 9 so it went up. she also put me on metformin HCL ER 500 MG. to take once a day. to go along with my humilin and my humalog. and my gabapentin 300 mg 2 tabs 2 times a day and lisinopril 5 mg i pill a day for fmy kidneys. man im falling apart. plus my eyes are going. dam im only 39 and im falling apart.


3 replies

Tigereyze209
Tigereyze209 2011-05-28 10:50:22 -0500 Report

Hun, if you don't mind, I"m putting you on my prayer list… I am humbled by your situation.. wish thee was more I coul do to help you.
God bless you and good luck.

Rerry
Rerry 2011-05-25 22:34:37 -0500 Report

Hang in there, you will make it ,i am on insulin(2 typs and pills)I have had bad days also

Next Discussion: Colonoscopy Anyone? »